RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 827–829 (Mi dan45484)  

CYBERNETICS AND THE REGULATION THEORY

Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems

V. P. Grigor'ev, A. R. Makhlin, I. S. Ukolov

Science Counsil on Complex Problem 'Cybernetics', USSR Academy of Sciences

Full text: PDF file (370 kB)

Bibliographic databases:
UDC: 62-50
Presented: О. М. Белоцерковский
Received: 28.01.1982

Citation: V. P. Grigor'ev, A. R. Makhlin, I. S. Ukolov, “Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 827–829

Citation in format AMSBIB
\Bibitem{GriMakUko82}
\by V.~P.~Grigor'ev, A.~R.~Makhlin, I.~S.~Ukolov
\paper Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 827--829
\mathnet{http://mi.mathnet.ru/dan45484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0672695}
\zmath{https://zbmath.org/?q=an:0517.93057}


Linking options:
  • http://mi.mathnet.ru/eng/dan45484
  • http://mi.mathnet.ru/eng/dan/v265/i4/p827

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019